# SDR V0XR413Y041611011

- Difficulty date: April 16, 2011
- Submitted: April 16, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 6,901 hours, 4,747 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S7251B575
- Condition: Missing
- Location: Cabin
- Part time: 6,901 hours, 4,747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PLACARDS MISSING FROM PASSENGER DOOR.  INSTALLED MISSING PLACARDS IAW AMM 20-60-04.
